# SDR CALA2014120992813

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 46,217 hours, 19,111 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL MSG FOUND DURING 2 SVC CHECK.  MSG READS, EPSU EXT LOAD RT.  REPLACED EPSU & BATTERY FOR 12WL, NO HELP.  REPLACED ALL FOUR LAMPS AT LIGHTS 60WL & 62WL.  OPERATIONS CHECKED GOOD IAW AMM 33-51-15-400-0.
